Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Grand Rapids, MI

April 5, 2023Ingham County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 5, 2023, 11:37 AM EDT for Ingham County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 11:37 AM EDT (15:37 UTC)
Expired
Apr 5, 2023, 12:30 PM EDT
In force
53 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Ingham County, MI

The radar

The Detroit radar (KDTX), 79 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 8:41 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 486 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
486 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS53 KGRR 051537
SVRGRR
MIC065-051630-
/O.NEW.KGRR.SV.W.0021.230405T1537Z-230405T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
1137 AM EDT Wed Apr 5 2023

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Ingham County in south central Michigan...

* Until 1230 PM EDT.

* At 1137 AM EDT, severe thunderstorms were located along a line
  extending from Morrice to near Mason, moving northeast at 75 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lansing...             Mason...               East Lansing...
  Williamston...         Leslie...              Stockbridge...
  Edgemont Park...       Aurelius...            Onondaga...
  Bunker Hill...         Webberville...         Dansville...
  Eden...                Fitchburg...           Okemos...
  Bell Oak...            Holt...                Mason Jewett
  Airport...
  Haslett...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.

&&

LAT...LON 4242 8460 4277 8460 4277 8416 4243 8414
TIME...MOT...LOC 1537Z 235DEG 67KT 4284 8417 4253 8446 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NJJ
3 follow-up statements
265 
WWUS53 KGRR 051555
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1155 AM EDT Wed Apr 5 2023

MIC065-051630-
/O.CON.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/
Ingham MI-
1155 AM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR INGHAM COUNTY...

At 1155 AM EDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Williamston to Leslie, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lansing...             Mason...               Williamston...
Leslie...              Stockbridge...         Aurelius...
Onondaga...            Bunker Hill...         Webberville...
Dansville...           Eden...                Fitchburg...
Bell Oak...            Mason Jewett Airport...
Okemos...
Haslett...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8460 4277 8435 4277 8416 4243 8414
      4242 8460
TIME...MOT...LOC 1555Z 251DEG 41KT 4272 8418 4244 8443 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CAS
867 
WWUS53 KGRR 051607
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1207 PM EDT Wed Apr 5 2023

MIC065-051630-
/O.CON.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/
Ingham MI-
1207 PM EDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTHEASTERN INGHAM COUNTY...

At 1207 PM EDT, severe thunderstorms were located along a line
extending from near Williamston to 9 miles southwest of Leslie,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mason...               Williamston...         Leslie...
Stockbridge...         Onondaga...            Bunker Hill...
Webberville...         Dansville...           Eden...
Fitchburg...           Mason Jewett Airport...
Bell Oak...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4277 8420 4277 8416 4243 8414 4242 8460
TIME...MOT...LOC 1607Z 237DEG 37KT 4267 8420 4236 8458 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CAS
040 
WWUS53 KGRR 051631
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1231 PM EDT Wed Apr 5 2023

MIC065-051640-
/O.EXP.KGRR.SV.W.0021.000000T0000Z-230405T1630Z/
Ingham MI-
1231 PM EDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INGHAM COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire for Ingham County.

A Tornado Watch remains in effect until 400 PM EDT for south central
Michigan.

LAT...LON 4277 8420 4277 8416 4243 8414 4242 8460
TIME...MOT...LOC 1630Z 235DEG 67KT 4290 8374 4260 8413 

$$

CAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:14 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 5, 10:14 AM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1014 AM EDT Wed Apr 5 2023

LATEST UPDATE...
Update

.UPDATE...
Issued at 1010 AM EDT Wed Apr 5 2023

The flood watch was allowed to expire. We did issue an areal flood
advisory for parts of the watch area and several river forecast
points are under a warning. By noon based on the latest trends it
appears the bulk of the heaviest rain will be east of the region.
We will then focus on the cold front that arrives in the afternoon
but that precipitation should last less than an hour and may very
well be scattered.

&&

.DISCUSSION...(Today through next Tuesday)
Issued at 325 AM EDT Wed Apr 5 2023

- Severe weather potential today -

A warm front lifting north through our area early to mid morning
and a cold front approaching from the west will set the stage for
strong to severe storms today. The relatively best chance for svr
wx will come from mid to late morning through the afternoon.

There is potential for wind and hail and possibly isolated
tornadoes given a very favorable kinematic environment with
strong deep layer shear conducive to supercell formation. 00Z
HREF guidance suggests the sig tor parameter will reach 2-3
across portions of our area this aftn just ahead of the front
which is pretty significant for our area.

A fairly unidirectional wind profile with height once the warm
front lifts north of our area in conjunction with strong deep
layer shear suggests potential for splitting supercells. The warm
front should already be located from near Pentwater ese to Alma
by 12Z this morning.

How favorable the thermodynamic environment will become is more
questionable. However the 00Z HREF continues to suggest sb/mu cape
values will reach 1000-1500 j/kg ahead of the front. This is more
than sufficient for potentially robust convective development in
conjunction with favorable lift, moisture and deep layer shear.

It is a complex fcst with a possibility that extensive morning
clouds and scattered showers and storms may keep the atmosphere
fairly worked over and mitigate the svr wx threat for our area.
However current rgnl radar trends really don't support this as the
most likely outcome (although convection currently over northern
Missouri could reach our area by mid morning). Cold lake MI waters
would also cause sfc based convection to weaken considerably. All
things considered though we believe there is potential for severe
wx including an isolated tornado or two later today.

- Fair weather returns late this week -

A high pressure ridge will gradually build in from the west and
bring fair wx late this week and it will turn much cooler Thursday
and Friday. Temps will undergo a gradual moderating trend this
weekend. No significant pcpn events are expected for the upcoming
week after the rain and convection today.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 745 AM EDT Wed Apr 5 2023

Thunderstorms will bring brief IFR conditions this morning into
this afternoon. LLWS of around 50 knots between the surface and
2000 feet will persist this morning. Thunderstorms with downburst
winds over 40 knots and large hail can be expected this morning
into early afternoon. Surface winds will gust to 30 knots even
without thunderstorms today. The heavy storms will move east this
afternoon with improving conditions this evening behind the cold
front.

&&

.MARINE...
Issued at 325 AM EDT Wed Apr 5 2023

Winds and waves will remain hazardous to small craft through
Thursday. In addition thunderstorms will pose a hazard to mariners
today with potential for frequent lightning, large hail, and
briefly stronger wind gusts to gale or storm force.

&&

.HYDROLOGY...
Issued at 325 AM EDT Wed Apr 5 2023

Thunderstorms today could bring locally heavy rain with
precipitable water values way up to around 1.5 inches this morning.
Given antecedent saturated conditions, water will runoff into
area rivers and streams and contribute to rising water levels.

In addition, ponding of water in low lying and poor drainage
areas will occur easier than usual given saturated grounds.
Persons living along rivers or their tributaries should pay close
attention to the river forecasts over the next few days and have a
plan to respond if flood waters rise.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 8 PM EDT this evening for LMZ844>849.

&&

UPDATE...MJS
DISCUSSION...Laurens
AVIATION...Ostuno
HYDROLOGY...Laurens
MARINE...Laurens
Hazardous weather outlook, Apr 5, 3:47 AM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
347 AM EDT Wed Apr 5 2023

MIZ037>040-043>046-050>052-056>059-064>067-071>074-060800-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
347 AM EDT Wed Apr 5 2023

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Occasional thunderstorms are expected this morning through the
afternoon. Damaging wind gusts, large hail, and isolated tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

LMZ844>849-060800-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
347 AM EDT Wed Apr 5 2023

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will be hazardous to small craft today. Thunderstorms
will pose a hazard to mariners today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Winds and waves will be hazardous to small craft Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

In the hours before

Local storm report, Apr 5, 10:42 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1042 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 1 WNW REEMAN            43.45N 86.03W
04/05/2023  M49 MPH          NEWAYGO            MI   MESONET

            MESONET STATION MIRFW 1.4 NE BRUNSWICK
            (MAWN).

0912 AM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
04/05/2023  M49 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ ST. JOSEPH PIER.

1001 AM     NON-TSTM WND GST 2 SSW COMSTOCK PARK     43.01N 85.68W
04/05/2023  M46 MPH          KENT               MI   MESONET

            MESONET STATION CW2389 WALKER.

1000 AM     NON-TSTM WND GST MEARS                   43.68N 86.41W
04/05/2023  M44 MPH          OCEANA             MI   MESONET

            MESONET STATION MIMEA MEARS (MAWN).

1000 AM     NON-TSTM WND GST 3 E WRIGHT              43.12N 85.76W
04/05/2023  M41 MPH          KENT               MI   MESONET

            MESONET STATION MISPT 2.7 E WRIGHT (MAWN).

0943 AM     NON-TSTM WND GST 1 SSE SPRINGFIELD       42.32N 85.23W
04/05/2023  M39 MPH          CALHOUN            MI   ASOS

            ASOS STATION KBTL BATTLE CREEK EXECUTIVE
            AIRPORT.

0846 AM     NON-TSTM WND GST 4 E ALLEGAN             42.52N 85.77W
04/05/2023  M38 MPH          ALLEGAN            MI   MESONET

            MESONET STATION DW6933 ALLEGAN.

&&
Local storm report, Apr 5, 10:45 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1045 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     TSTM WND GST     17 W KEELER             42.12N 86.49W
04/05/2023  M49 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ ST. JOSEPH PIER.

0759 AM     TSTM WND GST     2 ESE NORTH DORR        42.76N 85.73W
04/05/2023  M47 MPH          ALLEGAN            MI   MESONET

            MESONET STATION AV010 NORTH DORR.

0955 AM     TSTM WND GST     SPARTA                  43.16N 85.71W
04/05/2023  M47 MPH          KENT               MI   TRAINED SPOTTER

1001 AM     TSTM WND GST     2 SSW COMSTOCK PARK     43.01N 85.68W
04/05/2023  M46 MPH          KENT               MI   MESONET

            MESONET STATION CW2389 WALKER.

0800 AM     TSTM WND GST     3 SSW SOUTH HAVEN       42.36N 86.29W
04/05/2023  M45 MPH          VAN BUREN          MI   MESONET

            MESONET STATION MISHV 3.1 S SOUTH HAVEN
            (MAWN).

1000 AM     TSTM WND GST     MEARS                   43.68N 86.41W
04/05/2023  M44 MPH          OCEANA             MI   MESONET

            MESONET STATION MIMEA MEARS (MAWN).

0855 AM     TSTM WND GST     4 S IONIA               42.93N 85.07W
04/05/2023  M41 MPH          IONIA              MI   AWOS

            AWOS STATION KY70 IONIA COUNTY ARPT.

1000 AM     TSTM WND GST     3 E WRIGHT              43.12N 85.76W
04/05/2023  M41 MPH          KENT               MI   MESONET

            MESONET STATION MISPT 2.7 E WRIGHT (MAWN).

0943 AM     TSTM WND GST     1 SSE SPRINGFIELD       42.32N 85.23W
04/05/2023  M39 MPH          CALHOUN            MI   ASOS

            ASOS STATION KBTL BATTLE CREEK EXECUTIVE
            AIRPORT.

0846 AM     TSTM WND GST     4 E ALLEGAN             42.52N 85.77W
04/05/2023  M38 MPH          ALLEGAN            MI   MESONET

            MESONET STATION DW6933 ALLEGAN.

1021 AM     TSTM WND DMG     3 ESE ROCKFORD          43.12N 85.50W
04/05/2023                   KENT               MI   TRAINED SPOTTER

            LARGE TREE DOWN ON POWER LINE.

&&
Local storm report, Apr 5, 10:55 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND GST     4 S IONIA               42.93N 85.07W
04/05/2023  M41 MPH          IONIA              MI   AWOS

            AWOS STATION KY70 IONIA COUNTY ARPT.

&&

MWS
Local storm report, Apr 5, 10:56 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1056 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND GST     3 WNW DOWLING           42.53N 85.30W
04/05/2023  M37 MPH          BARRY              MI   MESONET

            MESONET STATION MIPCC 2.6 W DOWLING (MAWN).

&&

MWS
Local storm report, Apr 5, 10:59 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1059 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND GST     3 NE PORTAGE            42.23N 85.55W
04/05/2023  M47 MPH          KALAMAZOO          MI   ASOS

            ASOS STATION KAZO KALAMAZOO/BC INTL AIRPORT.

&&

MWS
Local storm report, Apr 5, 11:04 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND GST     2 SSW CASCADE           42.88N 85.52W
04/05/2023  M56 MPH          KENT               MI   ASOS

&&

MWS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:04 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRClinton, Eaton, Ingham, Ionia34 min
Apr 5, 12:08 AM EDTSpecial Marine WarningGRR18 min
Apr 5, 1:21 AM EDTSpecial Marine WarningGRR54 min
Apr 5, 3:21 AM EDTSpecial Weather StatementGRRMason54 min
Apr 5, 5:07 AM EDTSpecial Weather StatementGRRMuskegon23 min
Apr 5, 6:44 AM EDTSpecial Marine WarningGRR61 min
Apr 5, 7:18 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Kalamazoo, Van Buren42 min
Apr 5, 7:29 AM EDTSpecial Marine WarningGRR31 min
Apr 5, 7:46 AM EDTSpecial Weather StatementGRRIonia, Kent, Ottawa59 min
Apr 5, 8:02 AM EDTSpecial Weather StatementGRRClinton, Gratiot58 min
Apr 5, 8:22 AM EDTSpecial Weather StatementGRRIsabella, Mecosta, Montcalm53 min
Apr 5, 8:45 AM EDTSpecial Marine WarningGRR90 min
Apr 5, 9:12 AM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 7 more6 hr
Apr 5, 9:18 AM EDTSevere Thunderstorm WarningGRRAllegan, Kalamazoo, Van Buren57 min
Apr 5, 9:54 AM EDTSevere Thunderstorm WarningGRRKent42 min
Apr 5, 9:58 AM EDTSevere Thunderstorm WarningGRREaton47 min
Apr 5, 10:14 AM EDTSevere Thunderstorm WarningGRRClinton, Ingham61 min
Apr 5, 10:17 AM EDTSevere Thunderstorm WarningGRRIonia, Montcalm37 min
Apr 5, 10:34 AM EDTSevere Thunderstorm WarningGRRGratiot41 min
Apr 5, 10:38 AM EDTSevere Thunderstorm WarningGRRKalamazoo52 min
Apr 5, 10:54 AM EDTSevere Thunderstorm WarningGRRBarry34 min
Apr 5, 11:12 AM EDTSevere Thunderstorm WarningGRREaton46 min
Apr 5, 11:26 AM EDTSevere Thunderstorm WarningGRRCalhoun50 min
Apr 5, 11:53 AM EDTSevere Thunderstorm WarningGRRJackson49 min
Apr 5, 11:54 AM EDTRiver Flood WarningGRRNewaygo6 days
Apr 5, 11:54 AM EDTRiver Flood WarningGRRNewaygo6 days
Apr 5, 11:54 AM EDTRiver Flood WarningGRRKent5 days
Apr 5, 11:54 AM EDTRiver Flood WarningGRROttawa8 days
Apr 5, 11:54 AM EDTRiver Flood WarningGRRIngham34 hr
Apr 5, 12:22 PM EDTGale WarningGRR8 hr
Apr 5, 3:49 PM EDTRiver Flood WarningGRRClinton52 hr
Apr 5, 3:49 PM EDTRiver Flood WarningGRRIngham64 hr
Apr 5, 3:49 PM EDTRiver Flood WarningGRRIonia4 days
Apr 5, 3:49 PM EDTRiver Flood WarningGRRKent4 days
Apr 5, 3:49 PM EDTRiver Flood WarningGRRKent6 days
Apr 5, 3:49 PM EDTRiver Flood WarningGRRKent5 days
Apr 5, 6:02 PM EDTRiver Flood WarningGRRGratiot18 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.